# SDR SWAA2023041415634

- Difficulty date: March 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 303.9 TO BS 294.5 AT LEVEL STR 16L AT FWD GALLEY AREA 2023-185222<[01] REPLACED INTERCOSTAL; LOCATED BTW BS 303.9 TO BS 294.5 AT LEVEL STR 16L AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND DWG: 141A8180 REV: C. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED INTERCOSTAL; LOCATED BTW BS 303.9 TO BS 294.5 AT LEVEL STR 16L AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND DWG: 141A8180 REV: C. SEE INDIVIDUAL SIGN-OFF BELOW RII
